# SDR I5PA201808220001

- Difficulty date: August 22, 2018
- Submitted: November 15, 2018
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- System (JASC): 4950 · APU Bleed Air System
- Part: Module
- Part number: 3885081
- Part serial: 0253
- Condition: Inoperative
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU DUCT PRESSURE LOW.
